| Model Number |
1C8687 |
| Medical Device Problem Code |
Illegible Information (4050)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that labeling of sixty (60) clearlink system blood bag spike adapters was illegible.The printed labeling on the packaging had significant bleeding/running of ink when wiped with sterile 70% isopropyl alcohol which made the labeling illegible.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
B5: update "sixty (60)" to "an unspecified quantity (up to sixty (60))".H11: one (1) actual device and a photograph of the sample was received for evaluation.Visual inspection was performed which observed the blisters were wiped up with a substance, then the label information was illegible.The reported condition was verified.The cause of the condition could not be determined.However, the ink is water-based, therefore, contact with other liquids can result in this event.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.